# SDR VNAA202205251112

- Difficulty date: May 22, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 17,829 hours, 16,091 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303330
- Part serial: 14079H9696
- Condition: Arced
- Location: 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R WINDOW HEAT CAUTION MSG, WINDOW ARCING AND CRACKED / REMOVED AND REPLACED RH SIDE WIDOW IAW CRJ 900 AMM 56-12-01-000/400-801-A01-PSA. OPS CHECK GOOD. LEAK CHECK GOOD
